# SDR SWIA202054520

- Difficulty date: October 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FS 559.00, RBL 27-RBL 36, AREAS MARKED.  C-CHECK RO 12/05/2020.  NEW FLOOR SUPPORT STRAP P/N 601R31025-29 AT FS 559.0 LBL 38.0 INSTALLED, REF CRJ 200 SRM AND BOMBARDIER DWG.  ALL CHECKS GOOD, SEE CONTINUATION CARD FOR DETAILS.
